# SDR 753001

- Difficulty date: February 19, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 109,781 hours, 21,502 cycles
- Engine: Ge CF650E2
- Engine time: 91,327 hours, 15,717 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Part number: 1990M90G01
- Condition: Broken
- Location: Bleed Air Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, J, A

## Discrepancy

DURING THE CLIMB-OUT OF PANC, NR 4 ENGINE FIRE WARNING AND HIGH NACELLE TEMPERATURE.  ENGINE SHUTDOWN, DUMPED 61,000 LBS FUEL.  NO FIRE EXTINGUISHER ACTIVATED.  RETURNED TO PANC.  FOUND BROKEN CLAMP AT 14TH STAGE BLEED AIR DUCT AND HIGH STAGE VALVE.
